# SDR DL757951849

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005157
- Condition: Delaminated
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER OUTBOARD SECTION OF TRAILING EDGE WEDGE DELAMINATED.  LOWER SKIN OF TRAILING EDGE WEDGE PUNCTURED.  REPLACED TRAILING EDGE WEDGE AS PER SRM 57-43-02.  FOUND AND REPAIRED DURING SHOP INSPECTION.
